# SDR CALA0800760

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333672
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF INTERCOSTAL AT RBL 50 BETWEEN FLOORBEAMS 947 AND 967 HAS CORROSION ON TOP SURFACE IN MULTIPLE AREAS.  REMOVED DAMAGED INTERCOSTAL REF SRM 51-40-02, LOCATED AND DRILLED NEW INTERCOSTAL P/N 65C33367-2 REF SRM 51-40-05.  INSTALLED NEW INTERCOSTAL REF SRM 51-40-02.
